MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2622-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility registered nurse (rn) reported that a combi set blood leak occurred during a patient¿s hemodialysis (hd) treatment.Additional details were provided upon follow-up with the rn.The blood leak occurred at the very beginning of treatment.The machine, a fresenius 2008t machine, alarmed with an air detector alarm.The staff noticed blood leaking from the tubing in the blood pump.There were no leaks during the priming phase.The patient¿s blood was unable to be returned; estimated blood loss (ebl) was 400 ml.The machine was re-setup with new supplies so the patient could continue their treatment.When the bloodline tubing was removed from the machine, a nick was found on the tubing in the same area where the leak was coming from.After restarting with new supplies, the patient was able to complete their treatment without further incident.The rn confirmed there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The sample was not available to be returned for evaluation as it was reportedly discarded.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A shipping history search was performed to identify all lot numbers from the reported catalog number that were delivered to the user facility for a three (3) month time frame immediately preceding the event occurrence date.There were no results found using this search criteria.As such, a manufacturing review could not be performed and an investigation of the device history records (dhr) was unable to be conducted.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key20870744
Report Number0008030665-2024-01205
Device Sequence Number18283902
Product Code FJK
UDI-Device Identifier00840861100231
UDI-Public00840861100231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2622-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS OPTIFLUX DIALYZER; FRESENIUS OPTIFLUX DIALYZER
Patient Age62 YR
Patient SexMale
Patient Weight67 KG